Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 86, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Sep 2, 2016, 2:33 PM PDT. It took effect at Sep 3, 2016, 11:00 AM PDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2016, 2:33 PM PDT (21:33 UTC)
- In effect from
- Sep 3, 2016, 11:00 AM PDT
- Expired
- Sep 6, 2016, 2:03 AM PDT
- In force
- 63 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
010 WHUS76 KMFR 022133 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 233 PM PDT FRI SEP 2 2016 PZZ376-031045- /O.NEW.KMFR.SW.Y.0092.160903T0000Z-160903T1800Z/ /O.NEW.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/ /O.NEW.KMFR.SC.Y.0086.160903T1800Z-160905T1200Z/ /O.NEW.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 233 PM PDT FRI SEP 2 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS EVENING TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM TODAY TO 5 AM PDT MONDAY. * WINDS...NORTH 10 TO 15 KT...INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT SATURDAY AFTERNOON. * SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP TO VERY STEEP AND WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT AREAS BETWEEN 3 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN TONIGHT...THEN EXPAND TO NEARLY ALL AREAS SATURDAY AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP BETWEEN 10 AND 20 NM FROM SHORE SOUTH OF CAPE FERRELO BEGINNING SATURDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-031045- /O.NEW.KMFR.SW.Y.0092.160903T0000Z-160903T1800Z/ /O.NEW.KMFR.SC.Y.0086.160903T1800Z-160905T1200Z/ /O.NEW.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 233 PM PDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT MONDAY. * WINDS...NORTH 15 TO 20 KT...INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT SATURDAY AFTERNOON. * SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT AREAS BETWEEN 3 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN TONIGHT...THEN EXPAND TO ALL BUT THE MORE SHELTERED AREAS SATURDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-031045- /O.NEW.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 233 PM PDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT MONDAY. * SEAS...WIND DRIVEN AT AROUND 6 FEET. * AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS WILL IMPACT AREAS BEYOND 25 NM FROM SHORE THROUGH THE DAY SUNDAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
8 follow-up statements
158 WHUS76 KMFR 030930 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 AM PDT SAT SEP 3 2016 PZZ370-031030- /O.CAN.KMFR.SW.Y.0093.160904T1200Z-160905T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 230 AM PDT SAT SEP 3 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. $$ PZZ356-032230- /O.CON.KMFR.SW.Y.0092.000000T0000Z-160903T1800Z/ /O.EXA.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/ /O.EXT.KMFR.SC.Y.0086.160903T1800Z-160906T1200Z/ /O.EXT.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 230 AM PDT SAT SEP 3 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY. * WINDS...NORTH 15 TO 20 KT...INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT SATURDAY AFTERNOON. * SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON...AND VERY STEEP UP TO 12 FEET IN THE HAZARDOUS SEAS WARNING AREA. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT AREAS BEYOND 3 NM FROM SHORE SOUTH OF CAPE SEBASTIAN THROUGH THIS MORNING...THEN EXPAND TO ALL BUT THE MORE SHELTERED AREAS SATURDAY AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP BEYOND 5 NM FROM SHORE SOUTH OF CAPE SEBASTIAN BEGINNING SATURDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-032230- /O.CON.KMFR.SW.Y.0092.000000T0000Z-160903T1800Z/ /O.EXT.KMFR.SC.Y.0086.160903T1800Z-160906T1200Z/ /O.CON.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/ /O.EXT.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 230 AM PDT SAT SEP 3 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... THE HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY. * WINDS...NORTH 10 TO 15 KT...INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT SATURDAY AFTERNOON. * SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND WIND DRIVEN AT 6 TO 10 FEET SATURDAY AFTERNOON...AND VERY STEEP UP TO 14 FEET IN THE HAZARDOUS SEAS WARNING AREA. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT AREAS BETWEEN 10 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN THROUGH THIS MORNING...THEN EXPAND TO NEARLY ALL AREAS SATURDAY AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP BETWEEN 10 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN BEGINNING SATURDAY AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
158 WHUS76 KMFR 031539 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 839 AM PDT SAT SEP 3 2016 PZZ356-376-040445- /O.CON.KMFR.SW.Y.0092.000000T0000Z-160903T1800Z/ /O.CON.KMFR.SE.W.0061.160903T1800Z-160904T1200Z/ /O.CON.KMFR.SC.Y.0086.160903T1800Z-160906T1200Z/ /O.CON.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 839 AM PDT SAT SEP 3 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...NORTH 15 TO 20 KT...INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 35 KT THIS AFTERNOON. * SEAS...NORTHWEST 4 TO 6 FEET AT 8 SECONDS...BECOMING STEEP AND WIND DRIVEN AT 6 TO 10 FEET THIS AFTERNOON...AND VERY STEEP UP TO 12 FEET IN THE HAZARDOUS SEAS WARNING AREA. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT AREAS BEYOND 3 NM FROM SHORE SOUTH OF CAPE SEBASTIAN THROUGH THIS MORNING...THEN EXPAND TO ALL BUT THE MORE SHELTERED AREAS THIS AFTERNOON. VERY STEEP AND HAZARDOUS SEAS WILL DEVELOP BEYOND 5 NM FROM SHORE SOUTH OF CAPE SEBASTIAN BEGINNING THIS AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
629 WHUS76 KMFR 032100 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 200 PM PDT SAT SEP 3 2016 PZZ356-376-041000- /O.CON.KMFR.SE.W.0061.000000T0000Z-160904T1200Z/ /O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/ /O.CAN.KMFR.SW.Y.0093.160904T1200Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 200 PM PDT SAT SEP 3 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...NORTH 20 TO 25 KT...EXCEPT 25 TO 30 KT SOUTH OF CAPE SEBASTIAN THIS AFTERNOON AND EVENING. * SEAS...STEEP AND WIND DRIVEN AT 5 TO 8 FEET...WITH VERY STEEP SEAS OF 9 TO 12 FEET SOUTH OF CAPE SEBASTIAN. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT NEARLY ALL AREAS SOUTH OF PORT ORFORD. VERY STEEP AND HAZARDOUS SEAS ARE EXPECTED BETWEEN 5 AND 20 NM FROM SHORE SOUTH OF CAPE SEBASTIAN THIS AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
829 WHUS76 KMFR 040930 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 AM PDT SUN SEP 4 2016 PZZ356-376-042230- /O.CAN.KMFR.SE.W.0061.000000T0000Z-160904T1200Z/ /O.NEW.KMFR.SW.Y.0094.160904T0930Z-160906T1200Z/ /O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 230 AM PDT SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT WITH THE STRONGEST WINDS IN THE AFTERNOONS AND EVENINGS. * SEAS...STEEP AND WIND DRIVEN AT 5 TO 9 FEET...WITH THE HEAVIEST SEAS IN THE AFTERNOONS AND EVENINGS. * AREAS AFFECTED...THE SMALL CRAFT ADVISORY FOR WINDS WILL AFFECT AREAS FROM CAPE SEBASTIAN SOUTH BETWEEN 5 NM AND 25 NM OF THE COAST. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL AFFECT ALL AREAS FROM PORT ORFORD SOUTH NEAR THE COAST...AND FROM CAPE SEBASTIAN SOUTH WELL OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
616 WHUS76 KMFR 042102 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 202 PM PDT SUN SEP 4 2016 PZZ356-376-051015- /O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/ /O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 202 PM PDT SUN SEP 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...STEEP AND WIND DRIVEN AT 6 TO 9 FEET. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS WILL IMPACT NEARLY ALL AREAS SOUTH OF PORT ORFORD. THE STRONGEST WINDS AND SEAS ARE EXPECTED BETWEEN 5 AND 30 NM FROM SHORE SOUTH OF CAPE SEBASTIAN. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
727 WHUS76 KMFR 050930 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 AM PDT MON SEP 5 2016 PZZ356-376-052230- /O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/ /O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 230 AM PDT MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...STEEP AND WIND DRIVEN AT 6 TO 9 FEET. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS SEAS WILL IMPACT NEARLY ALL AREAS SOUTH OF PORT ORFORD. SMALL CRAFT ADVISORY CONDITIONS FOR WINDS WILL OCCUR MOSTLY SOUTH OF BROOKINGS FROM 5 NM TO 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
929 WHUS76 KMFR 052104 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 204 PM PDT MON SEP 5 2016 PZZ356-376-061015- /O.CON.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/ /O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 204 PM PDT MON SEP 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...STEEP AND WIND DRIVEN AT 6 TO 9 FEET. * AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS SEAS WILL IMPACT NEARLY ALL AREAS SOUTH OF PORT ORFORD. SMALL CRAFT ADVISORY CONDITIONS FOR WINDS WILL OCCUR MOSTLY SOUTH OF CAPE SEBASTIAN FROM 5 NM TO 30 NM OFFSHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
824 WHUS76 KMFR 060903 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 203 AM PDT TUE SEP 6 2016 PZZ356-376-061200- /O.CAN.KMFR.SC.Y.0086.000000T0000Z-160906T1200Z/ /O.CON.KMFR.SW.Y.0094.000000T0000Z-160906T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 203 AM PDT TUE SEP 6 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * SEAS...FRESH SWELL WILL REMAIN STEEP AT 6 TO 9 FEET 7 SECONDS THROUGH DAWN TODAY THEN SUBSIDE. * AREAS AFFECTED...SOUTH OF GOLD BEACH AND BETWEEN 5 NM AND 30 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 12:55 PM PDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 2, 12:55 PM PDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Medford OR 1255 PM PDT FRI SEP 2 2016 Updated Aviation Section .DISCUSSION...A well-defined upper trough will maintain temperatures well below normal through Sunday and help to generate morning cloud cover, especially west of the Cascades. Winds will be breezy for much of the forecast area the next few days as onshore flow increases. A few hundredths of an inch has been observed in portions of coastal Douglas, Coos, and Curry Counties this morning. This is expected again tonight, perhaps reaching a bit further south and east per the latest ARW/NMM model output. One of the elements we'll be focusing on this morning is the upper low tracking over the forecast area late Saturday, and this will bring the chance for showers and thunderstorms to mainly areas east of the Cascades. Areas west of the Cascades should trend sunnier in the afternoons after morning clouds clear out. Lastly, smoke from the Gap Fire continues to be pushed to the south and east by lower level northwest wind flow, affecting areas like Fort Jones with unhealthy air quality. Future smoke impacts will of course depend highly on the fire's smoke production. Please see the previous discussion below for more details on the cool and potentially showery conditions this weekend. && .AVIATION...02/18Z TAF CYCLE... With a cool air mass in place today and good vertical mixing, VFR is expected, with some areas of MVFR and partial terrain obscurations along and near the Coastal Mountains, Umpqua Divide, and Oregon Cascades. Ceilings this morning will rise and mostly dissipate at most locations later this afternoon into this evening. Later this evening through mid-late Saturday morning MVFR to IFR low clouds and patchy fog are expected from the Upper Klamath Basin westward. Smoke from the Gap Fire is also expected to continue to result in IFR to MVFR visibilities from Happy Camp eastward up the Klamath River Canyon, to near Interstate 5 and southward through the Shasta Valley. BTL && .MARINE...Updated 800 AM PDT Friday 1 September 2016...Winds will remain light through Friday. A thermal trough will develop near the coast this weekend...and this will bring increasing north winds and choppy seas to the area...especially south of Cape Blanco. Small craft conditions are possible for areas south of Cape Blanco Saturday afternoon through Sunday evening and possibly Tuesday afternoon and evening. && .PREV DISCUSSION... /Issued 355 AM PDT FRI SEP 2 2016/ DISCUSSION...The most notable changes to the 7-day forecast were to increase the wind speeds expected on Saturday, reduce the area covered by a slight chance of thunderstorms on Saturday afternoon and evening, add a slight chance of showers and thunderstorms to Modoc County late Saturday night into Sunday morning, and to modestly expand the coverage of sky cover through the first half of next week. Model agreement is very good through the first half of next week. The holiday weekend will be mainly dry but with temperatures at 5 to 10 degrees below normal as a series of disturbances brush past our area. A broad upper level trough is in place over the Pacific Northwest. It will produce instability showers today mainly from the Columbia Gorge across western Washington into BC, but a few light showers may extend into northern Coos County or northwest Douglas County. The main effect for our area will be substantial upper level cloud cover this morning that is expected to thin during the afternoon and evening. The center of the main low will track northeast across Canada on Saturday while a fast-moving shortwave in northerly flow on the back side of the trough reaches the vicinity of the southern Oregon coast. It is forecast to then track inland on Saturday night. There is still some uncertainty regarding the strength and timing of the shortwave. As with its previous run, the 00Z GFS indicates that this disturbance will generate weak instability on Saturday afternoon with a slight chance of showers and thunderstorms in northern Klamath County and Lake County. The near surface convective parameters are unimpressive with relatively cool temperatures and low dew points. But, shortwave induced elevated convection may develop with the GFS indicating weak 850-500MB MU CAPE of 50 to 100 J/KG and Lifted Indices of 0 to -1. The possibility of east side showers or thunderstorms continues late Saturday evening and overnight for Modoc County, and may persist for Lake County as well. As the trough sweeps across our area, it will increase the pressure gradient. Northwest winds will be breezy and a bit stronger than typical on Saturday afternoon and evening across our area. This pattern with a vertical profile of winds varying between west and north will keep most of the smoke from the Gap wildfire south of the Siskiyou Mountains. From Sunday through Tuesday...the large scale pattern will evolve slowly with a few weak shortwaves passing through in a northwest flow aloft. These weak waves will continue night and morning low clouds at the coast into the Umpqua Valley. The strongest wave looks to arrive on Tuesday with a slight chance to chance of Coos and Douglas County showers. Wednesday into Friday...it is not certain to what extent the upper level pattern will be progressive. In a role reversal from the usual, the ECMWF is more progressive and shows more noticeable warming and drying as an offshore ridge moves toward the coast. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters...None. NSK/DW/JRS
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 2:33 PM PDT | Hazardous Seas Warning | MFR | 36 hr | |
| Sep 2, 2:33 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 20 hr | |
| Sep 2, 2:33 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 23 hr |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.